# SDR IPXA10563320

- Difficulty date: October 8, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, ACB NR 2 FLOOR PANEL IS CORRODED.  REPLACED FLOOR PANEL IAW SRM 51-40-05-0G & SRM 51-40-08-0G.
